question-icon

What Causes Uncomfortable Tightness In Chest With Headache?

default
Posted on Wed, 11 Feb 2015
Question: I have uncomfortable tightness in chest with a headache. after taking 5 mg Ramipril. (45 minutes ago) my blood pressure is 164/80, pulse 51. Should I take another 5mg Ramipril?
doctor
Answered by Dr. Lilit Baghdasaryan (27 minutes later)
Brief Answer:
Take another 2.5 mg ramipril

Detailed Answer:
Dear Mrs,

Take another 2.5mg ramipril and wait for an hour. If your blood pressure remains high then refer to ER.
Also pay attention whether heart rate of 51 bpm is usual for you, or too low.

Wishing you good health

Please, let me know if you have further questions

Regards,
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Lilit Baghdasaryan (1 hour later)
51 pulse is low for me. My pulse is normally 65 to 67. Will taking another Ramipril lower my pulse?
doctor
Answered by Dr. Lilit Baghdasaryan (8 minutes later)
Brief Answer:
Ramipril don't affect heart rate

Detailed Answer:
Dear Mrs,

Ramipril will not affect your pulse.
But if you have dizziness connected with your low heart rate I would advise you to refer to ER.

Regards,
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Lilit Baghdasaryan

Cardiologist

Practicing since :2007

Answered : 1536 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Uncomfortable Tightness In Chest With Headache?

Brief Answer: Take another 2.5 mg ramipril Detailed Answer: Dear Mrs, Take another 2.5mg ramipril and wait for an hour. If your blood pressure remains high then refer to ER. Also pay attention whether heart rate of 51 bpm is usual for you, or too low. Wishing you good health Please, let me know if you have further questions Regards,